# SDR CA960122002

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 501113775
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 12,022 hours
- Component: Plessey
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN)#3 ENGINE STARTER LIGHT REMAINED ON AFTER START. CIRCUIT BREAKER PULLED AND ENGINE SHUTDOWN. THE STARTER WAS REPLACED AND THE PROBLEM WAS RECTIFIED.
